# SDR ASAA2017090921857

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,974 hours, 12,270 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  MASTER CAUTION RECALL AIR CONDITIONER WITH ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. IAW AMM 21-62-801, PERFORMED BITE CHECK OF BOTH PACKS TEMP CONTROLLERS, CLEARED ALL FAULTS, LIGHT EXTINGUISHED AND SYSTEM NOW OPS NORMAL.
